Log in
Thyroid UK
91,837 members106,099 posts

Your thought on my test results please

Your thought on my test results please

I have been on Levo since May 50mg increased to 75mg 6weeks ago. Had a pacemaker fitted in July. Not so tired now feeling better in myself still getting joint pains, have not lost any weight, hair seems to be growing back. Should my Levo be increased more? Your thoughts please.

13 Replies
oldestnewest

I would say so, yes. your FT4 isn't even mid-range.

Your folate is very low, too. Have you been supplementing B12? Because that's quite high. If so, did you take a B complex with it?

1 like
Reply

I'm take vit d prescribed and supplement b12 I will lay off them for a while. Thanks

Reply

No, that wasn't my point. I guessed you were taking B12 supplements from the level - you could reduce that a little - but I asked if you had been taking a B complex with the B12. The Bs all work together and need to be kept balanced. You now have a very low folate. B12 and folate work together especially, and you might not be getting the full benefit from the B12 without the folate. I would suggest you start taking a B complex with at least 400 mcg methylfolate in it, to bring up your folate.

There's not result for vit D, so I didn't even mention that. :)

1 like
Reply

Vit D is 53nmol just above the insufficient guidelines.

Reply

Sorry no I'm not taking B12 complex..

Reply

I've tagged greygoose for you as you have replied to yourself and she wont see your response :)

2 likes
Reply

A B complex, not B12 complex. I strongly suggest you start taking one, because that folate is not good. You want a B complex with 400 mcg methylfolate. :)

2 likes
Reply

Raine-wager

Vit D at 53.3nmol/L needs a lot of work and probably the cause of your joint pain. I'mWhat dose of D3 are you prescribed?

The Vit D Council recommends a level of 100-150nmol and for your level they recommend taking 5,800iu daily to reach 150nmol or 3,700iu to reach 125nmol.

Also, are you taking D3's important cofactors - magnesium (helps the body use D3) and Vit K2-mk7 (which directs the extra calcium absorbed from food when taking D3 to bones and teeth where it is needed and away from arteries and soft tissue where it can be deposited and cause problems).

2 likes
Reply

I take fultium D3 800 units 1 a day. I thought it would have been higher with all the sun we had.

Reply

Raine-wager

Not everyone makes Vit D easily from the sun.

800iu D3 is a maintenance dose for someone with a good level already, it won't raise your dose to the recommended level. If you want to do that then I'd follow the suggestion of the Vit D Council.

1 like
Reply

Hi did you have your pacemaker fitted due to a slow heart rate?

My heart rate was dropping into the mid forties before I was diagnosed with hypothyroidism. Once medicated my heart rate started to gradually increase until I was back in the “normal” range. I was seeing a cardiologist who mentioned a possible pacemaker if my heart rate went any lower. It was only by chance I was tested for hypothyroid if I hadn’t I would probably have a pacemaker.

💐

Reply

Yes I had bradycardia and up to 4second pauses while I was asleep. Cardiologist wasnt concerned with the cause of it. My heart rate had been dropping for quite a few years I had to point it out to the Dr.

Reply

Before I started Levo my heart rate had been steadily dropping over the course of twelve months. As soon as I started Levo it started to increase. My cardiologist didn’t have a reason either and I’m looking forward to asking why he never considered my thyroid when I next see him. Hope your heart problems are resolved now. Kindest regards 💐

1 like
Reply

You may also like...